# SDR 99ZZZX3272

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 60002600
- Condition: Failed
- Location: Cockpit
- Part time: 267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AP CYCLED FROM 'FAILED' TO 'ON'.
